Ask a doctor

Using Lumigan with Lash Extensions?

Can I use my lash extensions and still use Lumigan, like Latisse? Will I still get the same effects?

Doctor Answers (3)

You may not need your lash extensions any longer

+2

Most Latisse users find that they only need to use it a few times per week once it has had its effect at about 8 weeks, and in patients who were using Lumigan for glaucoma where this effect was discovered, they actually have to trim their lashes to keep them from getting too long.

Therefore, you may find that by regulating the amount of Latisse used, you will be able to have your lashes as long as you wish them to be and not need lash extensions any longer! If you do use lash extensions, other than some irritation possibilities, you should not have any problems. It would be best to discuss this with your Latisse provider in your particular case.


Denver Ophthalmologist
5.0 out of 5 stars 2 reviews

Lumigan and lash extensions.

+2

Generally you native hair should respond but I am not sure how your extensions would respond the the medication. It is likely that the active ingredient will have little if any effect. However, I am not certain if the inactive ingredients will cause any adverse reaction.

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 41 reviews

It is safe to use Latisse with lash extensions

+1

Yes, it is safe to wear lash extensions and use bimatoprost (Latisse or Lumigan) at the same time. Latisse will make your own lashes grow longer and more full, but they are your lashes and you think of them the same way you do now. Because your lashes become longer and more full, you may not feel that you need lash extensions after you begin using Latisse.

Nancy Swartz, MD
Philadelphia Oculoplastic Surgeon
5.0 out of 5 stars 5 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.